# SDR UATA202306013481

- Difficulty date: March 23, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N348CA
- Make and model: Casa C212CC
- Aircraft serial: 175
- Aircraft time: 27,802 hours, 31,850 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part serial: NA
- Condition: Loose
- Location: Zone 500
- Part time: 27,802 hours, 31,850 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

UPON SCHEDULED MAINTENANCE INSPECTION, FOUND FIBERGLASS FLAP HINGE FAIRING LOOSENED, AND SUBSEQUENTLY CHAFED THE FLAP ATTACH PYLON BEYOND LIMITS.
